# SDR A6WA9900127

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336PH
- Make and model: Dorner DO328100
- Aircraft serial: 3014
- Engine: Pwa PW119B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 3037223
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 7092 - COD-DEN - RIGHT ENGINE OIL PRESSURE DROPPED TO 40 PSI EN ROUTE, PERFORMED ENGINE SHUTDOWN.  REMOVED AND REPLACED ACCESSORY GEARBOX BREATHER CARBON SEAL.  (M)
